Alert archive / U.S. Virgin Islands / Flash Flood Warnings in 2009

Flash Flood Warning 62, NWS JSJ

November 16, 2009

NWS JSJ issued this flash flood warning at Nov 16, 2009, 8:14 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 16, 2009, 8:14 AM CST (14:14 UTC)
Expired
Nov 16, 2009, 2:15 PM CST
In force
6 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

The radar

The San Juan radar (TJUA), 151 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 113 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGCA52 TJSJ 161414
FFWSJU
VIC010-161715-
/O.NEW.TJSJ.FF.W.0062.091116T1414Z-091116T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
1014 AM AST MON NOV 16 2009

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING ISLAND

  IN THE U.S. VIRGIN ISLANDS
     SAINT CROIX

* UNTIL 115 PM AST

* AT 1011 AM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
TORRENTIAL RAINFALL BEGINNING TO AFFECT ST CROIX. THESE STORMS HAVE 
A RECENT HISTORY OF CREATING RAPID FLASH FLOODING IN ST THOMAS...THE 
SPANISH VIRGIN ISLANDS...AND PUERTO RICO. EXPECT RAPID RAINFALL 
RATES APPROACHING 3 INCHES AND HOUR FOR THE NEXT HOUR OR TWO. THIS 
WILL LEAD TO RAPID FLASH FLOODING OF DRY GUTS AND LOW LYING AREAS. 
NEVER TRY TO CROSS A FLOODED ROADWAY...AND TAKE ALL PRECAUTIONS NOW 
TO PROTECT LIFE AND PROPERTY IN FLOOD PRONE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 1768 6460 1763 6473 1762 6481 1765 6488
      1779 6488 1781 6452

$$

RA

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
2 follow-up statements
000 
WGCA52 TJSJ 161701
FFWSJU
VIC010-162015-
/O.EXT.TJSJ.FF.W.0062.000000T0000Z-091116T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
101 PM AST MON NOV 16 2009

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING ISLAND

  IN THE U.S. VIRGIN ISLANDS
     SAINT CROIX

* UNTIL 415 PM AST

* AT 1259 PM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR 
INDICATED   THE HEAVIEST RAINS HAVE MOVED EAST AND SOUTH OF ST 
CROIX...BUT MODERATE TO LIGHT RAINS WILL CONTINUE FOR AN HOUR OR 
TWO. NEVERTHELESS...FLASH FLOODING FROM DRAINAGE OF THE EXTREMELY 
HEAVY RAINS WILL CONTINUE TO CREATE DANGEROUS CONDITIONS FOR THE 
NEXT FEW HOURS. NEVER ATTEMPT TO CROSS A FLOODED ROADWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 1768 6460 1763 6473 1762 6481 1765 6488
      1779 6488 1781 6452

$$

RA

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
000 
WGCA72 TJSJ 162006
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
406 PM AST MON NOV 16 2009

VIC010-162017-
/O.EXP.TJSJ.FF.W.0062.000000T0000Z-091116T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAINT CROIX VI-
406 PM AST MON NOV 16 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 415 PM AST FOR SAINT 
CROIX...

LAT...LON 1768 6460 1763 6473 1762 6481 1765 6488
      1779 6488 1781 6452

$$

RA

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Nov 16, 3:50 AM CST, 4 hours 24 minutes earlier.

Area forecast discussion, Nov 16, 3:50 AM CST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
550 AM AST MON NOV 16 2009

.SYNOPSIS...FRONTAL BOUNDARY WILL BE AFFECTING THE LOCAL REGION AT
LEAST THROUGH TONIGHT. DRIER AIR EXPECTED WEDNESDAY NIGHT INTO THURSDAY
WHEN A HIGH PRESSURE BEGINS TO BUILD ACROSS THE WESTERN ATLANTIC.
FLASH FLOOD WATCH WILL BE IN EFFECT FOR ALL PUERTO RICO AND THE
U.S. VIRGIN ISLANDS AT LEAST THROUGH TONIGHT.

&&

.DISCUSSION...HEAVY RAIN HAS BEEN OCCURRING ACROSS
VIEQUES...CULEBRA...AND LATELY ACROSS THE SOUTHWEST CORNER OF
PUERTO RICO. AN URBAN AND SMALL STREAM FLOOD ADVISORY WAS ISSUED
OVERNIGHT FOR VIEQUES AND CULEBRA...AND WILL BE EXTENDED UNTIL
8:30 AM AST DUE TO THE PERSISTENT LINE OF HEAVY SHOWERS OVER BOTH
ISLANDS/MUNICIPALITIES. ALSO...A FLASH FLOOD WATCH WILL BE IN
EFFECT FOR ALL PUERTO RICO AND THE U.S. VIRGIN ISLANDS STARTING AT
11 AM AST. THIS ACTIVE WEATHER IS IN RESPONSE TO A FRONTAL BOUNDARY
SYSTEM WHICH HAS BEEN MOVING SLOWLY ACROSS THE COASTAL WATERS OF
PUERTO RICO. THIS SYSTEM...IS NOT EXPECTED TO CLEAR THE LOCAL AREA
AT LEAST THROUGH WEDNESDAY. IN FACT...THE NAM12 MODEL BRINGS A
SIGNIFICANT AMOUNT OF MOISTURE OVERNIGHT WEDNESDAY...AND IS
FORECASTING A GOOD DEAL OF SHOWER ACTIVITY MAINLY ACROSS THE
EASTERN HALF OF PUERTO RICO. MEANWHILE...THE GFS COMPUTER MODEL
TENDS TO BE LESS AGGRESSIVE...BUT OVERALL...SHOWS NICE MOISTURE
OVER THE LOCAL AREA. A HIGH PRESSURE SYSTEM IS FORECAST BY
COMPUTER MODELS TO MOVE ACROSS THE WESTERN ATLANTIC...AND WILL
PUSH THE REMNANT OF THIS FRONT TOWARD THE EAST SOUTHEAST. DRIER
AIR IS THEN FORECAST TO MOVE OVER THE LOCAL AREA...STARTING LATE
WEDNESDAY INTO THURSDAY. LATEST PROGNOSIS SOUNDINGS INDICATE THAT
PRECIPITABLE WATER VALUES WILL DROP FROM OVER 2.0 INCHES
TODAY...TO NEAR 1.28 INCHES BY THURSDAY. HOWEVER...ANOTHER
INCREASE IN MOISTURE IS THEN FORECAST BY NEXT WEEKEND...BUT DOES
NOT LOOKS ANY SIMILAR TO WHAT WE HAVE RIGHT NOW. PEOPLE LIVING IN
PUERTO RICO AND THE U.S. VIRGIN ISLANDS SHOULD CONTINUE TO BE
AWARE OF THE POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING
AREAS...AND BE CAREFUL WHEN APPROACHING HIGHWAY DIPS AND
UNDERPASSES. THE HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF
STEEP TERRAIN. STAY TUNED FOR MORE INFORMATION.

&&

.AVIATION...THE APPROACH OF A COLD FRONT TO PUERTO RICO IS BRINGING
AREA-WIDE SCATTERED TO NUMEROUS SHOWERS AND AREAS OF THUNDERSTORMS
ACCOMPANIED BY IFR VISIBILITIES AND SOME MVFR CEILINGS. EXPECT THE
FRONTAL BOUNDARY TO REMAIN NEARBY AND CONVECTION TO CONTINUE THROUGH
17/04Z. MTN OBSCURATIONS ARE EXPECTED DURING THE PERIOD. WINDS BELOW
12 THOUSAND FEET ARE ARE SOUTH SOUTHWEST 10 TO 30 KTS.

&&

.HYDROLOGY...DUE TO ACTIVE WEATHER EXPECTED TODAY...AND SATURATED
SOIL OVER THE LOCAL AREA...QUICK RIVER RISES AND LOCAL FLOODING
ALONG THE RIVERS AND ITS SURROUNDING TRIBUTARIES ARE POSSIBLE THIS
AFTERNOON THROUGH TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  85  74  85  73 /  70  50  60  60
STT  85  77  85  76 /  80  80  50  60

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH FROM 11 AM AST THIS MORNING THROUGH LATE
     TONIGHT FOR CENTRAL INTERIOR-CULEBRA-EASTERN INTERIOR-
     MAYAGUEZ AND VICINITY-NORTH CENTRAL-NORTHEAST-NORTHWEST-
     PONCE AND VICINITY-SAN JUAN AND VICINITY-SOUTHEAST-
     SOUTHWEST-VIEQUES-WESTERN INTERIOR.

VI...FLASH FLOOD WATCH FROM 11 AM AST THIS MORNING THROUGH LATE
     TONIGHT FOR ST CROIX-ST. THOMAS/ST. JOHN/ADJACENT ISLANDS.

&&

12/71
Hazardous weather outlook, Nov 16, 4:28 AM CST, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN
ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
628 AM AST MON NOV 16 2009

AMZ710>745-PRZ001>013-171030-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
628 AM AST MON NOV 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS RIDING A COLD FRONT WILL CONTINUE OVER
THE LOCAL AREA WITH THE POSSIBILITY OF LOCALIZED VERY HEAVY
RAIN...URBAN AND SMALL STREAM FLOODING AND EVEN FLASH FLOODING
FROM RAPIDLY RISING RIVERS IN SOME AREAS OF PUERTO RICO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THE RISK OF EXCESSIVE RAIN FROM SHOWERS AND THUNDERSTORMS WILL
CONTINUE THROUGH WEDNESDAY AS AN UPPER LEVEL LOW LINGERS IN THE
AREA.

.SPOTTER INFORMATION STATEMENT...REPORTS OF FLOODING...MUDSLIDES
AND OTHER SIGNIFICANT WEATHER ARE REQUESTED.

AMZ715-725-VIZ001-002-171030-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
628 AM AST MON NOV 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND
THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS RIDING A COLD FRONT WILL CONTINUE OVER
THE LOCAL AREA WITH THE POSSIBILITY OF LOCALIZED VERY HEAVY
RAIN...URBAN AND GUT FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THE RISK OF EXCESSIVE RAIN FROM SHOWERS AND THUNDERSTORMS WILL
CONTINUE THROUGH WEDNESDAY AS AN UPPER LEVEL LOW LINGERS IN THE
AREA.

.SPOTTER INFORMATION STATEMENT...REPORTS OF FLOODING...MUDSLIDES
AND OTHER SIGNIFICANT WEATHER ARE REQUESTED.

In the hours before

Local storm report, Nov 16, 5:45 AM CST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
745 AM AST MON NOV 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 AM     FLASH FLOOD      CHARLOTTE AMALIE        18.34N 64.93W
11/16/2009                   SAINT THOMAS       VI   EMERGENCY MNGR

            FLASH FLOODING REPORTED IN SEVERAL LOCATIONS IN ST THOMAS

&&

ABTAHI
Local storm report, Nov 16, 7:46 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN JUAN PR
946 AM AST MON NOV 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     FLASH FLOOD      GUAYNABO                18.39N 66.11W
11/15/2009                   GUAYNABO           PR   EMERGENCY MNGR

            BO JUAN DOMINGO ST 2 IN FRONT OF SHELYS PIZZA NEAR FORT
            BUCHANAN. PERSON TRAPPED INSIDE VEHICLE NO INJURY.

0117 PM     FLASH FLOOD      5 ENE BAYAMON           18.42N 66.10W
11/15/2009                   GUAYNABO           PR   EMERGENCY MNGR

            AVE DE DIEGO UNDER BRIDGE CLOSE TO AURORITA 2 PEOPLE
            TRAPPED IN FLOODED MOVING VEHICLE. NO INJURIES AS NEARBY
            PEOPLE HELPED THEM EXIT THE VEHICLE.

0131 PM     FLASH FLOOD      4 ENE BAYAMON           18.40N 66.11W
11/15/2009                   GUAYNABO           PR   EMERGENCY MNGR

            EXP MARTINEZ NADAL FLOODING IN STREET UNDER BRIDGE RIGHT
            BEFORE EXIT OF SAN PATRICIO PLAZA...PEOPLE TRAPPED INSIDE
            CAR.

0136 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   PUBLIC

            FLOOD IN FRONT OF UTOPIA STORE IN ROOSEVELT AVENUE

0137 PM     FLASH FLOOD      GUAYNABO                18.39N 66.11W
11/15/2009                   GUAYNABO           PR   NWS EMPLOYEE

            FLASH FLOODING REPORTED BY NWS PERSONNEL NEAR THE
            MARTINEZ NADAL IN LOWER GUAYNABO

0200 PM     FLASH FLOOD      GUAYNABO                18.39N 66.11W
11/15/2009                   GUAYNABO           PR   NEWSPAPER

            PLAZA SAN PATRICIO CLOSED DUE TO FLOOD WATERS AT LEAST 6
            FEET DEEP IN SOME AREAS.

0200 PM     FLASH FLOOD      8 S SAN JUAN            18.29N 66.06W
11/15/2009                   CAGUAS             PR   BROADCAST MEDIA

            HOMES FLOODED IN SECTOR MARIQUITA. HIGHWAY 199 FLOODED
            AND IMPASSABLE.

0200 PM     FLASH FLOOD      GUAYNABO                18.39N 66.11W
11/15/2009                   GUAYNABO           PR   BROADCAST MEDIA

            WATER INSIDE CONDOMINIUM AS HIGH AS 3 - 4 FT IN MONTE
            VERDE.

0200 PM     FLASH FLOOD      GUAYNABO                18.39N 66.11W
11/15/2009                   GUAYNABO           PR   BROADCAST MEDIA

            HIGHWAY 22 AT AVENIDA KENNEDY FLOODED AND IMPASSABLE.

0214 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   PUBLIC

            LUZ ADAME REPORTED FLOOD IN PUERTO NUEVO.

0221 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   PUBLIC

            FLOOD REPORTED IN THE FROTAGE ROAD OF CARRETERA 199 IN
            THE ENTRANCE OF URBANIZATION BORINQUEN GARDENS.

0227 PM     FLOOD            SE SAN JUAN             18.41N 66.06W
11/15/2009                   SAN JUAN           PR   EMERGENCY MNGR

            FLOODING AVE ROOSEVELT CUARTEL GENERAL STREET

0228 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   PUBLIC

            FLOOD AND MUDSLIDES REPORTED IN CARRETERA 176 IN CUPEY.

0240 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   PUBLIC

            FLOOD REPORTED IN CARRETERA 21 JUST BEFORE THE FRONTAGE
            ROAD IN DIRECTION TO SAN FRANCISCO.

0244 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   PUBLIC

            FLOOD REPORTED IN KENNEDY AVENUE.

0244 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   PUBLIC

            FLOOD REPORTED IN RIO PIEDRAS IN THE PASEO LAS VISTAS
            URBANIZATION.

0248 PM     FLOOD            6 W CAROLINA            18.40N 66.06W
11/15/2009                   SAN JUAN           PR   EMERGENCY MNGR

            EXP LAS AMERICAS FROM SAN JUAN TO CAGUAS BEFORE EXIT TO
            ROAD 21.

0300 PM     FLASH FLOOD      VEGA ALTA               18.42N 66.32W
11/15/2009                   VEGA ALTA          PR   EMERGENCY MNGR

            QUEBRADA ONDA IS OUT OF ITS BANKS OVER ROUTE 2 IN VEGA
            ALTA.

0335 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   OFFICIAL NWS OBS

            RECORD FLOOD LEVELS OCCURRING ON THE RIO PIEDRAS. THE
            PREVIOUS RECORD OF 16.08 FEET WAS BROKEN BY NEARLY A FOOT
            AT THE RIO PIEDRAS IN CUPEY. IN HATO REY...RECORD LEVELS
            WILL BE BROKEN SHORTLY.

0414 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   OFFICIAL NWS OBS

            RECORD FLOODING OCCURING ON THE RIO PIEDRAS IN HATO REY.
            THE RIVER CRESTED AT 23.42 FEET...BREAKING THE PREVIOUS
            RECORD OF 22.11 FEET SET DURING HURRICANE HORTENSE IN
            1996

0419 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   PUBLIC

            FLOOD REPORTED IN PUERTO NUEVO IN THE NEMESIO CANALES
            RECIDENCIAL AREA.

0427 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   PUBLIC

            FLOOD REPORTED IN RIO PIEDRAS IN THE UNIVERSITY GARDENS
            URBANIZATION.

0439 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
11/15/2009                   SAN JUAN           PR   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTED FLOODING IN THE LUIS MUNOS
            MARIN PARK IN THE PINERO AVENUE.

0656 PM     FLASH FLOOD      BAYAMON                 18.38N 66.16W
11/15/2009                   BAYAMON            PR   PUBLIC

            FLOOD WITH CAR STRANDED REPORTED IN CARRETERA 2 IN
            BAYAMON CLOSE TO VILLA ESPANA URBANIZATION.

0744 AM     FLASH FLOOD      CHARLOTTE AMALIE        18.34N 64.93W
11/16/2009                   SAINT THOMAS       VI   EMERGENCY MNGR

            FLASH FLOODING REPORTED IN SEVERAL LOCATIONS IN ST THOMAS

&&

SANCHEZ/ALAMO

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 2:19 AM CSTFlash Flood WatchJSJ34 hr
Nov 16, 5:19 AM CSTFlash Flood WarningJSJ4 hr

Nearby

Flash Flood Warnings in U.S. Virgin Islands, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.